# SDR AUS20021027

- Difficulty date: June 6, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Boeing 727277
- Engine: Pwa JT8D15
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Wing, Miscellane
- Part time: 61,831 cycles
- Component: Wing, Miscellane
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WIRING LOOM CLAMPS CORRODED. CLAMPS AT LOCATED AT UPPER SKINSUPPORT RIBS - ZONE 64 STN 244.217, STN 270.217, STN 298.497 ANDSTN 284.0. FOUND DURING CPCP INSPECTION.
